×

zbMATH — the first resource for mathematics

The Koszul algebra of a codimension 2 embedding. (English) Zbl 0461.14014

MSC:
14M12 Determinantal varieties
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
13D25 Complexes (MSC2000)
14M10 Complete intersections
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Akin, K., Buchsbaum, D.A., Weyman, J.: Resolutions of determinantal ideals: The submaximal minors. preprint, to appear in Advances in Math. · Zbl 0474.14035
[2] Avramov, L.L.: Obstructions to the existence of multiplicative structures on minimal free resolutions. Preprint series 9, Math. inst. Stockholms univ. (1979) · Zbl 0447.13005
[3] Buchsbaum, D.A., Eisenbud, D.: What annihilates a module? J. of Alg.47, 231-242 (1977) · Zbl 0372.13002 · doi:10.1016/0021-8693(77)90223-X
[4] Buchsbaum, D.A., Rim, D.: A generalized Koszul complex II. TAMS111, 197-224 (1964) · Zbl 0131.27802 · doi:10.1090/S0002-9947-1964-0159860-7
[5] Burch, L.: On ideals of finite homological dimension in local rings. Proc. Camb. Phil. Soc.64, 941-946 (1968) · Zbl 0172.32302 · doi:10.1017/S0305004100043620
[6] Concini, C. de, Eisenbud, D., Procesi, C.: Young diagrams and determinantal varieties. Invent. Math.56, 129-165 (1980) · Zbl 0435.14015 · doi:10.1007/BF01392548
[7] Herzog, J.: Komplexe, Auflösungen und Dualität in der lokalen Algebra. Habilitationsschrift (1974)
[8] Herzog, J.: Ein Cohen-Macaulay Kriterium mit Anwendungen auf den Konormalenmodul und Differentialmodul. Math. Z.163, 149-162 (1978) · Zbl 0382.13008 · doi:10.1007/BF01214062
[9] Hochster, M.: Criteria for equality of ordinary and symbolic powers. Math. Z.133, 53-65 (1973) · Zbl 0257.13022 · doi:10.1007/BF01226242
[10] Huneke, C.: Symbolic powers of primes and special graded algebras. Preprint, to appear in Communications in Alg.
[11] Kunz, E.: The conormal module of an almost complete intersection. Proceedings of the AMS73, Nr. 1, 15-21 (1979) · Zbl 0405.13009 · doi:10.1090/S0002-9939-1979-0512049-8
[12] Peskine, C., Szpiro, L.: Dimension projective finie et Cohomologie locale. Publ. Math. IHES42, 47-119 (1973) · Zbl 0268.13008
[13] Robbiano, L.: An algebraic property of ?1\(\times\)? N . Communications in Algebra7(6), 641-655 (1979) · Zbl 0414.14030 · doi:10.1080/00927877908822367
[14] Simis, A., Vasconcelos, V.W.: The syzygies of the conormal module. Preprint · Zbl 0467.13009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.